Previous |  Up |  Next


Title: Derivatives of hypergraphs (English)
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 3
Year: 1978
Pages: 394-399
Summary lang: Russian
Category: math
MSC: 05C65
idZBL: Zbl 0444.05059
idMR: MR501206
DOI: 10.21136/CMJ.1978.101544
Date available: 2008-06-09T14:29:13Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] : Hypergraph Seminar.Ohio State University 1972. Ed. by C. Berge and D. K. Ray-Chaudhuri. Springer Verlag Berlin-Heidelberg-New York 1974. MR 0349451


Files Size Format View
CzechMathJ_28-1978-3_7.pdf 812.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo